MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE

CYNOSURE LLC PICOSURE
Model Number 100-7012-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient impact involved in this event.During device evaluation, technician was able to duplicate the reported issue.While in ready mode, laser displayed a warning message.Technician further evaluated the device and found that the air switch on i/o board was over-sensitive.A new i/o board was installed to resolve issue.Technician then performed functional check and confirmed laser was operating as intended after replacing i/o board.The device history record confirms that the product passed and met all requirements before releasing.Due to the site reporting an unintended discharge of laser energy, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
The customer reported that the picosure handpiece had continued to deliver an unintended discharge of laser energy after the trigger button was released.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford, ma
MDR Report Key9889673
Report Number1222993-2020-00013
Device Sequence Number2910375
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)190610
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173199
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number100-7012-010
Device Catalogue Number100-7012-010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2020
Initial Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1